BibTeX record journals/orl/BirbilFFZ05

download as .bib file

@article{DBLP:journals/orl/BirbilFFZ05,
  author    = {S. Ilker Birbil and
               Shu{-}Cherng Fang and
               J. B. G. Frenk and
               Shuzhong Zhang},
  title     = {Recursive approximation of the high dimensional max function},
  journal   = {Oper. Res. Lett.},
  volume    = {33},
  number    = {5},
  pages     = {450--458},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.orl.2004.11.004},
  doi       = {10.1016/j.orl.2004.11.004},
  timestamp = {Sat, 27 May 2017 14:23:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/orl/BirbilFFZ05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics